# SDR R61A201511040781

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 29,018 hours, 21,798 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT ABOVE ROW 2 WAS NOT LIGHTING UP. MAINTENANCE RECONNECTED ROW 2 CEILING PANEL C/P IAW AMM AND OPS CHECKED GOOD.
